# SDR 2008UALA02693

- Difficulty date: May 9, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 67,179 hours, 11,060 cycles
- Engine: Pwa PW4060
- System (JASC): 2565 · Escape Slide
- Part: Hose
- Part number: 720129101
- Condition: Collapsed
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

RIGHT OVERWING SLIDE INFLATION HOSE COLLAPSED.  SUSPECT AC MAINTENANCE.  REPLACED HOSE ASSEMBLY.  AC OK FOR SERVICE.
